# SDR 2025FA0000604

- Difficulty date: August 25, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N256Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2881611
- Aircraft time: 1,926 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: AV2581600
- Part serial: AV50937430
- Condition: Defective
- Location: Fuel Sys
- Part time: 1,926 hours
- Component: Engine, Lyc
- Component part number: IO360B4A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION/LOSS OF POWER. ENGINE FLUCTUATING 200-250 RPMS AT ALL RPM SETTINGS ON THE RAMP, DURING TAXI, AND DURING THE RUNUP. RAN THE ENGINE ROUGHNESS CHECKLIST WITH NO CHANGE. UNABLE TO GET A FIRM READING ON THE MAG DROP DURING RUNUP DUE TO FLUCTUATIONS SO WE RAN THE FOULED SPARK PLUG CHECKLIST WITH NO CHANGE.FUEL SERVO REPLACED.
